Journal of the Mathematical Society of Japan

On the perturbation of linear operators in Banach and Hilbert spaces

Noboru OKAZAWA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 34, Number 4 (1982), 677-701.

Dates
First available in Project Euclid: 15 April 2009

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1239801384

Digital Object Identifier
doi:10.2969/jmsj/03440677

Mathematical Reviews number (MathSciNet)
MR0669276

Zentralblatt MATH identifier
0488.47006

Subjects
Primary: 47A55: Perturbation theory [See also 47H14, 58J37, 70H09, 81Q15]

Citation

OKAZAWA, Noboru. On the perturbation of linear operators in Banach and Hilbert spaces. J. Math. Soc. Japan 34 (1982), no. 4, 677--701. doi:10.2969/jmsj/03440677. http://projecteuclid.org/euclid.jmsj/1239801384.


Export citation